# SDR AALA201803219021

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 11,247 hours, 3,208 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW.  1000 PSI AT 71 DEGREES F.  SERVICED THE DOOR EMERGECNY OPERATING CYLINDER IAW AMM 52-10-00.
